# SDR USAA2012120300026

- Difficulty date: November 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 37,613 hours, 21,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD.
